# SDR DL757071369

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- Aircraft time: 58,847 hours, 27,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N38502
- Condition: Dented
- Location: Bs 290
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT/CREASE AT STA 290 BETWEEN WL 216 AND 240 ON THE RT SIDE.  THE DAMAGE IS FORWARD OF THE R1 DOOR.  CUTOUT THE DAMAGED SKIN AND INSTALLED A REPAIR DOUBLER AND TRIPLER.
